# SDR SWAA2023112022018

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 8,187 hours, 3,878 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#4 A-043 AFT CARGO COMPARTMENT VACUUM WASTE COMPARTMENT LEEK ANGLE CRACKED AT STA 867 LBL 10 WL 156<[01] REMOVED AFT CARGO COMPARTMENT ANGLE P/N: 149A8109-114 IAW B737 SRM 51-40-02-0G-0.;[02] VERIFIED NEW BRACKET P/N 149A810911A TAG# A213475 IAW IPC53-42-51-06;[03] LOCATED AND DRILLED HOLES ON NEW BRACKET IAW SRM 51-40-05;[04] VERIFIED STEPS 2-3. OK TO INSTALL NEW BRACKET.;[05] INSTALLED NEW BRACKET IAW IPC 53-42-51-06 AND SRM 51-40-02;[06] VERIFIED STEP 5. AUDIT C/W.
